# SDR SIMA990263

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391AE
- Make and model: Saab 340B
- Aircraft serial: 340B391
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 479
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED FOR REPAIR OF HAIL DAMAGE ON LEFT FUSELAGE SKIN AT STATION 479.2 BETWEEN SL 1504 AND 1505.  CUT OUT DAMAGED AREA, DEBURRED AND APPLIED ALODINE TO CUT OUT EDGES.  PERFORMED EDDY CURRENT INSPECTION WITH NO INDICATION OF CRACKS.  FABRICATED AN EXTERNAL DOUBLER .050 THICK.  CLEANED DOUBLER AND APPLIED ALODINE AND ONE COAT OF EPOXY PRIMER.  INSTALLED DOUBLER TO AIRCRAFT, RESTORED SURFACE FINISH.  WORK DONE IAW SAAB REPAIR STATEMENT 72SDS1353 AND SAAB 340 SRM 53-70-10 PAGE 215.  AIRCRAFT OK FOR SERVICE.  (M)
